Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 313-317
http://dx.doi.org/10.1155/S0161171292000383

An introduction of F-graphs, a graph-theoretic representation of natural numbers

Department of Mathematics, The University of the West Indies, St. Augustine, Trinidad and Tobago

Received 4 April 1987; Revised 26 June 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. J. Farrell, “An introduction of -graphs, a graph-theoretic representation of natural numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 313-317, 1992. https://doi.org/10.1155/S0161171292000383.